# SDR 96ZZZX2887

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193K
- Make and model: Slnsby T67M260
- Aircraft serial: 2233
- Engine: Lyc AEIO540D4A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Plant
- Part time: 100 hours
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED IN-FLIGHT AFTER POWER REDUCTION IN SPIN DURING POWER ON OF THE SPIN DEMONSTRATION SORTIE.  ENGINE RESTARTED WITH START BUTTON.
